# SDR LR7A2016061400811

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 43,626 hours, 22,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 344007L
- Condition: Cracked
- Location: Te Flap
- Component: Flap, Lkheed
- Component part number: 37051619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JC HC5712, FOUND THE LT OTBD FLAP BAFFLE HAD MULTIPLE CRACKS, REQUIRING FLAP STATION 0, RIB REPLACEMENT.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM CH51-60 AND 51-70.
